# SDR TC8A97016

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24403632
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE WARNING DURING TAKEOFF, SHUT DOWN ENGINE.  REPLACED BOTH AFT LOOPS LT AND RT AFT COWL DOORS.  PERFORMED ENGINE RUN-UP, NR 2 ENGINE FIRE LOOP, AFTER TWO MIN AT T/O POWER FIRE LOOP CHECK OK IAW M/M 71-00.
